RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 1, Pages 136–146 (Mi de6427)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Inverse problems for determining the parameters of the nonstationary kinetic transport equation from additional information on the traces of the unknown function

A. I. Prilepko, N. P. Volkov

Moscow Engineering Physics Institute

Full text: PDF file (1392 kB)

English version:
Differential Equations, 1988, 24:1, 107–115

Bibliographic databases:
UDC: 517.958
Received: 09.07.1987

Citation: A. I. Prilepko, N. P. Volkov, “Inverse problems for determining the parameters of the nonstationary kinetic transport equation from additional information on the traces of the unknown function”, Differ. Uravn., 24:1 (1988), 136–146; Differ. Equ., 24:1 (1988), 107–115

Citation in format AMSBIB
\Bibitem{PriVol88}
\by A.~I.~Prilepko, N.~P.~Volkov
\paper Inverse problems for determining the parameters of the nonstationary kinetic transport equation from additional information on the traces of the unknown function
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 1
\pages 136--146
\mathnet{http://mi.mathnet.ru/de6427}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=930164}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 1
\pages 107--115


Linking options:
  • http://mi.mathnet.ru/eng/de6427
  • http://mi.mathnet.ru/eng/de/v24/i1/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Volkov, “Solvability of certain inverse problems for the nonstationary kinetic transport equation”, Comput. Math. Math. Phys., 56:9 (2016), 1598–1603  mathnet  crossref  crossref  isi  elib
    2. I. V. Tikhonov, V. N. Shon Tung, “Formuly yavnogo resheniya v modelnoi nelokalnoi zadache dlya uravneniya prostogo perenosa”, Matematicheskie zametki SVFU, 24:1 (2017), 57–73  mathnet  elib
  • Number of views:
    This page:80
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019